# SDR SWAA2022091546980

- Difficulty date: August 27, 2022
- Submitted: September 15, 2022
- Operation: Air carrier
- Aircraft: N7852A
- Make and model: Boeing 737-71B
- Aircraft serial: 29371
- Aircraft time: 45,535 hours, 28,586 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: None
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK KEEL BEAM LOCATED BETWEEN BS727 TO BS727A LBL6 AND WL148 AT AFT CARGO COMPARTMENT 2022-452180 / [01] TOOL USED: RADIUS GAUGE; PN: 2204A3; SN: AE-408660; DUE DATE: 15-FEB-23.;[02] TOOL USED EDDY CURRENT FLAW DETECTOR P/N:NORTEC 600D; S/N:210138203; DUE DATE:11-APR-23.;[03] TOOL USED EDDY CURRENT FLAW DETECTOR P/N:NORTEC 600D; S/N:210138203; DUE DATE:11-APR-23.;[04] TOOLS USED: TEMPERATURE CONTROLLER: P/N: P3015GOES00000; S/N: 112031023; DUE DATE: 01-FEB-23; TEMPERATURE CONTROLLER: P/N: P3015GOES00000; S/N: 112820025; DUE DATE: 01-FEB-23.;[05] TOOL USED DIGITAL CALIPER P/N: 500-197-30 S/N: B20189511 DUE DATE: 16-SEP-22.;[06] TOOLS USED: POWER PACK P/N: FMK0003223; S/N: PE0412/63335; DUE DATE: 26-JAN-23; MULTIMETER P/N: FLUKE 87; S/N: 43050133; DUE DATE: 21-FEB-23; THERMOMETER P/N: FLUKE 566; S/N: 54500056WS; DUE DATE: 27-SEP-22.;[07] THE DAMAGE WAS REPAIRED PER BOEING 737-700 SRM 53-60-12-2R-1 REPAIR 1 AND EA 22-153-02690. SEE INDIVIDUAL SIGNSOFF BELOW.;[08] THE DAMAGE WAS REPAIRED PER BOEING 737-700 SRM 53-60-12-2R-1 REPAIR 1 AND EA 22-153-02690.  SEE INDIVIDUAL SIGNSOFF BELOW.
